DocServer

Homogenization of the Stokes equations with general random coefficients

Wright, Steve (1994) Homogenization of the Stokes equations with general random coefficients. Z. Anal. Anwendungen, 13 (3). pp. 405-416.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1120

Actions (login required)

View Item